Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Wall effects in cavity flow. II


Authors: G. Birkhoff, M. Plesset and N. Simmons
Journal: Quart. Appl. Math. 9 (1952), 413-421
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/44278
MathSciNet review: 44278
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. P. Riabouchinsky, Proc. London Math. Soc. (2) 19, 202-215 (1920).
  • [2] K. Mitchell, Tables of the function ∫^{𝑧}₀(-𝑙𝑜𝑔|1-𝑦|/𝑦)𝑑𝑦 with an account of some properties of this and related functions, Philos. Mag. (7) 40 (1949), 351–368. MR 0030294
  • [3] H. Reichardt, Die Gesetzmäszigkeinten der Kavitationsblasen an umströmten Rotationskörpern, Report UM 6628 of the Kaiser-Wilhelm-Institut für Strömungsferschung, Göttingen, Oct. 1945.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/44278
Article copyright: © Copyright 1952 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website